# SDR TAOA039803

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6030 - LGA-BOS - ONE WHITE ELP LIGHT INOPERATIVE AT ROW 5.  REPAIRED BROKEN WIRE, REPLACED BULB AND CAPSULE, OPERATIONAL CHECK NORMAL.  (M)
